# SDR P5CA2018071100111

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,498 hours, 20,275 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 640
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LP 2 STATUS MESSAGE. REMOVED AND REPLACED RT ENGINE UPPER AFT FIRE DETECTOR. OPERATIONAL TEST PASSED IAW AMM 26-11-02.
